Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

What are the side effects of taking benzibiotic?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 1983 Questions
hello i am taking benzibiotic 1.2 million can u tell me about this injection negitive points?
Posted Tue, 19 Nov 2013 in General Health
Answered by Dr. Klerida Shehu 1 hour later
Brief Answer:
Please refer to the answer below...

Detailed Answer:

The most common side effect of benzibiotic is the allergic reaction (however, this might happen only in certain persons and not in all cases); pain at the site of injection and gastro-intestinal problems such as nausea or/and vomiting.

If such symptoms persist during the time of therapy, you should talk to your physician about other alternatives.

If used in long term periods of time, it might cause candida infection of all body including the genital tract and/or gastro-intestinal tract, or even systemic candidosis. Do not worry, because it can be treated completely.

Some patients have referred prolonged diarrhea and/or abdominal cramps and/or mucus/blood in feces. I usually prescribe probiotic intake while being on benzibiotic therapy.

Although these are the most common side effects that patients have reported while being on benzibiotic, I always ask my patients about any health problem they might be facing during treatment. I'd also ask it to report to your physician if you face any other problem especially regarding shortness of breathe and/or diarrhea.

Hope it answered to your inquiry!


p.s. if you have other concern, feel free to write back to me.
Above answer was peer-reviewed by
Follow-up: What are the side effects of taking benzibiotic? 2 days later
i send you my medical reports kindly tell me which treatment is best for me? bcz dr recommend me a very long treatment . i have to take 1 benzibiotic 1.2 million injection every month till 6 years. total i have to take 72 injection but its very long term treatment bcz i feel so much pain where they inject that injection.
Answered by Dr. Klerida Shehu 4 hours later
Brief Answer:
Please follow the suggestions below...

Detailed Answer:
Hi again,

Unfortunately, I did not received any reports from you. Is it possible to send them back? I really appreciate it.
You can send the reports at:
YYYY@YYYY and address it to my name: Dr Klerida Shehu
Another option is to upload the reports. There is a "upload the reports" button on right hand side of your page.

According to your saying, most probably you suffered from chronic tonsillitis and the treatment prescribed is to prevent the onset/aggravation of rheumatic fever.
The treatment you are taking is the golden standard for such health problems.

Looking forward to re-have your reports in again.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor